# SDR USAA2014030500004

- Difficulty date: March 1, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 45,360 hours, 18,471 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002784
- Part serial: R962
- Condition: Malfunctioned
- Location: Apu Bay
- Part time: 48,211 hours, 18,741 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT REPORTED A STRONG ODOR IN AFT CABIN AFTER LANDING.  TROUBLE SHOT ACFT IAW JOB CARD 26L00021001 & DETERMINED ODOR TO BE FROM APU.  R & R APU IAW JOB CARD 26L31049005, OPERATIONS CHECKED GOOD.  COMPLIED WITH DECONTAMINATION JOB CARD 26L00021004.  R & R LT & RT PACK CONDENSER & RE HEATER IAW AMM 21-52-32, PB401 & 21-52-31, PB401 DUE TO CONTINUED ODOR AFTER TWO DECONTAMINATION ATTEMPTS.  OPERATIONS & LEAK CHECKED GOOD.
